| Catalog Number |
SSX-800 |
| Medical Device Problem Code |
Difficult to Open or Remove Packaging Material (2922)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: tyvek or thermoform sticking.
Event or Problem Description
Healthcare professional reported that the doctor "couldn't get the inner pack out of the outer pack, got frustrated trying to pull it out and contaminated the implant." patient contact with the device did not occur.The surgery was completed with a backup implant.The device was not implanted.
Event or Problem Description
Additional Manufacturer Narrative
Lab analysis: based on the product analysis performed, the assessments of the complaint codes are: ¿ tyvek or thermoform sticking: unable to observe since no device package was received.As per the investigation procedure, creases and deformation were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: d4, d9, h3, h4, h6.